# SDR 96ZZZX5195

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND A FOUR INCH HOLE, RIGHT SIDE OF FUSELAGE, BELOW AND AFT OF R1 DOOR.  REPAIRED PER SRM 53-02, FIGURE 2, AND SRM 53-04, FIGURE 12.  AIRCRAFT TOTAL TIME:  23,197 HOURS; 12,153 CYCLES.
